# SDR USAA920081365

- Difficulty date: July 3, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Bs 807 S10r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q3 CHECK -MAJOR REPAIR- TIE CLIP CRACKED AT BS 807, S10R.  REPLACED TIE CLIP AT BS 807, S10R IAW B737 SRM 52-10-02 AND SRM 52-40-02.  (B)
